Differential and Integral Equations

Asymptotics of positive solutions for a biharmonic equation involving critical exponent

Kai-Seng Chou and Di Geng

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper a semilinear biharmonic problem involving critical growth is considered on a bounded convex domain. Rather complete results are obtained for the asymptotic behavior of positive solutions. The similar problem for the Laplacian was studied by Han, Rey and other authors.

Article information

Source
Differential Integral Equations Volume 13, Number 7-9 (2000), 921-940.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061204

Mathematical Reviews number (MathSciNet)
MR1775240

Zentralblatt MATH identifier
0977.35043

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35B45: A priori estimates 35J60: Nonlinear elliptic equations

Citation

Chou, Kai-Seng; Geng, Di. Asymptotics of positive solutions for a biharmonic equation involving critical exponent. Differential Integral Equations 13 (2000), no. 7-9, 921--940. https://projecteuclid.org/euclid.die/1356061204.


Export citation